# SDR UALA2011061302918

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 71,475 hours, 22,466 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 2 LEFT SLIDE PRESSURE IS IN RED BAND.  REPLACED DOOR 2L EMERGENCY ESCAPE SLIDE.  SLIDE ARMS & DISARMS NORMAL, REMOVED SLIDE & BOTTLE PINS, VERIFIED BY SUPERVISOR & INSPECTOR.
